IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

A Strong Invariance Principle for Associated Random Fields

Listed author(s):
  • R.M. Balan


    (Department of Mathematics and Statistics, University of Ottawa,
    Department of Mathematics, Nanjing University)

Registered author(s):

    In this paper we generalize Yu’s strong invariance principle for associated sequences to the multi-parameter case, under the assumption that the covariance coefficient u(n) decays exponentially as n -> (infinity symbol). The main tools will be the Berkes-Morrow multi-parameter blocking technique, the Csörgö-Révész quantile transform method and the Bulinski rate of convergence in the CLT for associated random fields.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    File Function: First version, 2003
    Download Restriction: no

    Paper provided by Département des sciences administratives, UQO in its series RePAd Working Paper Series with number lrsp-TRS390.

    in new window

    Length: 18 pages
    Date of creation: 14 Oct 2003
    Handle: RePEc:pqs:wpaper:0172005
    Contact details of provider: Postal:
    Pavillon Lucien Brault, 101 rue Saint Jean-Bosco, Gatineau (Québec) J8Y 3G5

    Phone: (819) 595-3900
    Fax: (819) 773-1747
    Web page:

    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    in new window

    1. Dabrowski, AndréRobert, 1985. "A functional law of the iterated logarithm for associated sequences," Statistics & Probability Letters, Elsevier, vol. 3(4), pages 209-212, July.
    2. Burton, Robert M. & Dabrowski, AndréRobert & Dehling, Herold, 1986. "An invariance principle for weakly associated random vectors," Stochastic Processes and their Applications, Elsevier, vol. 23(2), pages 301-306, December.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:pqs:wpaper:0172005. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Calmes)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.